On the string-theoretic Euler numbers of 3-dimensional A - D - E singularities.

Dais, Dimitrios I.; Roczen, Marko

Advances in Geometry (2001)

  • Volume: 1, Issue: 4, page 373-426
  • ISSN: 1615-715X

How to cite

top

Dais, Dimitrios I., and Roczen, Marko. "On the string-theoretic Euler numbers of 3-dimensional -- singularities.." Advances in Geometry 1.4 (2001): 373-426. <http://eudml.org/doc/126249>.

@article{Dais2001,
author = {Dais, Dimitrios I., Roczen, Marko},
journal = {Advances in Geometry},
language = {eng},
number = {4},
pages = {373-426},
publisher = {Walter de Gruyter},
title = {On the string-theoretic Euler numbers of 3-dimensional -- singularities.},
url = {http://eudml.org/doc/126249},
volume = {1},
year = {2001},
}

TY - JOUR
AU - Dais, Dimitrios I.
AU - Roczen, Marko
TI - On the string-theoretic Euler numbers of 3-dimensional -- singularities.
JO - Advances in Geometry
PY - 2001
PB - Walter de Gruyter
VL - 1
IS - 4
SP - 373
EP - 426
LA - eng
UR - http://eudml.org/doc/126249
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.